# SDR V0XD20171009005

- Difficulty date: October 5, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 31,928 hours, 23,368 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK AT BS 349 IS CORRODED.   REMOVED AND REPLACED THE SEAT TRACK FROM BS 350 - 485 IAW IAW AMM 53-00-49, SRM 51-12-00, 51-14-06, AND REO 670-53-00-013, REV J.
